Hi my 62 year old sister, diagnosed colon cancer which has metastised in her liver. Doc 2 months ago said that only 5% of her liver was healthy! some of her colon and the tumor has been cut. gardually she lost her appotite and now swolling on her feet which is getting bigger. Doc said this is natural because of her kidnies and liver failure. the thing it has made me mad befor and after her sergery her doc prescribed her with methaton painkiller 5mgl to relax her. my sister forcunatelly hasn't got that much pain, but why given her methaton? please can you tell me the life expection with this rate of cancer
How bad are her kidney function and liver function tests? What does the ultrasound report say?
Also, do you know what are her total protein and serum albumin levels?
The swelling in her legs could be due to kidney failur or due to decresed proteins in her body.
The life expectancy in this stage of the disease as what you describe is very less. I would not be able to give you a time span over here but you need to understand that this is advanced stage of the cancer.
Methadone is for palliation only. She could stop taking it in consultation with her doctor if she does not have much pain.
Do let us know about your sister's progress.
Hope this helps in some way.
Good luck and best wishes.
Hi, thank you so much for your kinds word and your support
which means a lot to me!
unfortunately, my sister is going down very fast due to
liver failur as her Doc visited her today and said that.
sorry, I can't say more, it is a extremely difficult moments
as I'm not with her!
I wish you health and happyness
when I felt better I get back to you
My Dad has been diagnosed with Prostrate Cancer he is going through radiation 5 times a week. His feet are starting to swell, and very frequent urination. Does anyone know if this is common or something to worry about?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.